# SDR JJBA20190919005

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 35,938 hours, 23,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CF1 14" AFT OF MAIN CABIN DOOR HAS DENT/GOUGE IN AREA OF PREVIOUS DENT. PERMANENT REPAIR IS DUE WITHIN 50 CYCLES.
